# SDR DXTA2022091370340

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 120
- Aircraft serial: 6800144
- Aircraft time: 13,870 hours, 9,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WHEN BATTERY SWITCHES ARE OFF AND EMER LIGHT SWITCH IS ON, THE GALLEY LIGHT, THE LIGHT BETWEEN SEATS 1 AND 3, LIGHT BETWEEN SESTS 5 AND 7, AISLE LIGHTS, LEFT EGRESS LIGHT AND MAIN CABIN DOOR EXIT SIGN ARE ALL INOP. THEN: WHEN BATTERIES ARE ON, EMER LIGHTS IN ARM AND PAX SAFETY SWITCH ON....ONLY THE NO SMOKING LIGHT ILLUMINATES. ALL OTHER REQUIRED LIGHTS ARE INOP.
